Hi I'm back

Hi it's been a while since I've been here, been feelings loads better since doctor took me of two lots of four tablets I was out on, sleeping all night just generally feeling better, then suddenly the last couple of days suffering a massssive low, nothing has changed with tablets bug suddenly felt extremely low is this normal because I know the signs of my depression appearing and by Christ lately it's suddenly out of the blue.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

1 Reply

oldestnewest
  • you are suffering from a set back in your recovery, the best thing to do now is not to succumb to the feelings don't fear it just let it pass and move through it without worrying about it. Tell your self oh I'm just going through a set back I'm not afraid of it, it will pass. Get your hands on a book called DARE by Barry mcdonagh it's about anxiety and how to overcome it he talks about set backs.

You may also like...